Publication
Title
Unconventional features of positive-breakdown estimators
Author
Language
English
Source (journal)
Statistics and probability letters. - Amsterdam
Publication
Amsterdam : 1994
ISSN
0167-7152
Volume/pages
19(1994), p. 417-431
ISI
A1994NF51600009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.11.2017
To cite this reference